FAQ

배대지주소

사이즈조견표
주문/배송조회
입금액충전
입출금내역조회
마일리지조회
입금액환불요청
사업자정보등록
1:1문답
자주하는질문과답 FAQ
국제운송료 요율표
해외물류센터주소
사이즈조견표
취소/반품/교환/환불
파손/분실보상
통관/관세
에스크로서비스
개인정보취급방침
이용약관
회사소개
공지사항
찾아오시는길
아마존배송대행신청방법
아마존 홈             
사진확대

Children's Advil Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)
ASIN번호 B001CIL0GM
상품상태 New   
상품구분 Health & Household / Health Care
브랜드 Visit the Advil Store
판매자 미확인
판매자위치 미확인
Flavor
Size
현지 판매 가격
$11.98
상품가격 상세보기
관련상품



상품특징
Includes two 4 fluid ounce bottles of Children’s Advil Suspension, grape-flavored liquid fever medicineChildren’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one doseMulti symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothachesChildren’s Advil comes in an easy-to-take liquid suspension formulaActive ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; Suitable for children ages 2-11HSA and FSA eligible product
상품설명
Flavor:Grape  |  Size:4 Fl Oz (Pack of 2) When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol.








































상품특징
Includes two 4 fluid ounce bottles of Children’s Advil Suspension, grape-flavored liquid fever medicineChildren’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one doseMulti symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothachesChildren’s Advil comes in an easy-to-take liquid suspension formulaActive ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; Suitable for children ages 2-11HSA and FSA eligible product
상품설명
Flavor:Grape  |  Size:4 Fl Oz (Pack of 2) When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol.




































2021-02-22 22:03:00